# SDR UPS96221319

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Act Bracket
- Part number: 651627536
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C RT WING NR 6 K-FLAP ACTUATOR I/B SUPPORT BRACKET IS CRACKED AT LOWER MOUNT LUG.  FABRICATED AND INSTALLED NEW BRACKET PER SRM 51-10-1, 51-30-1, BOEING DRAWING 65-16275.
